# SDR DXTA2025100205139

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 9,492 hours, 7,473 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 50527299401
- Part serial: F037629885
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHILE HANDFLYING, THERE HAD TO BE SIGNIFICANT INPUT IN AILERON TO MAINTAIN LEVEL FLIGHT. FUEL INDICATIONS OF BOTH FUEL FLOW, QUANTITY, AND BALANCE SHOWED NORMAL. WHEN REFUELING TO 5,200, THE TOP OFF SYSTEM AUTOMATICALLY SHUT DOWN THE REFUELING SYSTEM, AND THE GAUGES INDICATED AN ALMOST 1100 POUND IMBALANCE WITH LEFT WING INDICATING 1470, CORRESPONDING WITH THE AILERON INPUT WE HAD TO MAKE. FUEL ON BOTH TANKS ARE TOPPED OFF.  REPLACED WIRE HARNESSES. OPS CHECK GOOD. IAW MM 28-41-00.
